"I have had reddish splotches on my calves from the top of the foot to just below the knees since boot camp. Sometimes they are very red and other times they are brownish. No doctor has told me what they were or if they indicate something is wrong internally. They don't itch or hurt. Please let me know your thoughts. Thank you kindly."

The establishment labels this condition Schamberg's disease, and it refuses to officially recognize a cause. The most likely explanation is that you have a minor circulatory issue that is more-or-less regionalized to your legs for the time being. Our preliminary opinion is that the spots are tiny pools of blood that are trapped in your outer tissues, and your tiny vessels are unable to clear it, like in the case of blood pooling in the lungs for patients having congestive heart failure. It is possible that you experienced one or more mild heart attacks during your basic training from having your body overdriven. Cardiovascular problems usually appear in the legs before they do elsewhere. It is also possible that you have the outer vessel damage from chemical exposure, including harmful detergents, which may have laced your socks, boots, or pants. Finally, these spots can be caused merely by sitting or lying about too much, which is an increasingly common problem, due to the growth of computer jobs.

We recommend regular but moderate exercise, and the use of natural blood thinners, such as those listed in our heart disease article. If the problem arose from toxin exposure, then supplementing with niacin could help to flush the toxin faster, as niacin massively increases circulation throughout the outer tissues. Reference our report about niacin supplementation before using it, for it has some strange effects. If it works, you can expect to experience some itching for a thirty-minute period each time.

Even if you do everything correctly, this could get worse (look worse) before it gets better. The worst case is that you did, in fact, damage your heart during your basic training. You can bet that the governmental doctors would never admit it, and we imagine that they would be trying to run interference. The good news is that you have time to reverse whichever it is before it becomes a major problem. Cardiovascular ailments usually heal very slowly, so expect a minimum of one year before all visible signs are gone.

You must log in or register to post comments.

The Claimer: The information provided herein is intended to be a truthful and corrective alternative to the advice that is provided by physicians and other medical professionals. It is intended to diagnose, treat, cure, and prevent disease.